# SDR AALA201903143003

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 13,474 hours, 6,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE CABIN IN SEAT EMERGENCY LIGHTS AT 24C AND 25C WERE INOPERATIVE.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE SEAT TO SEAT CABLE IAW AMM 25-21-61.
